# SDR 96ZZZX5928

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond Unit
- Part number: 3036774B
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 11,377 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TORQUE GAUGE WENT FROM 92 PERCENT TO ZERO.  POWER UPTRIM WAS CYCLING ON AND OFF.  REMOVED AND REPLACED NR 1 ECU, TSCU, AND TORQUE PROBE.  GROUND RUN AND TEST FLIGHT PROVED SATISFACTORY.  A/C RETURNED TO SERVICE.  REFERENCE:  OPERATOR CONTROL NR PCAA9600315 AND 96ZZZX5929.
